Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 29, 2014, 4:50 AM MDT for 4 counties in New Mexico. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2014, 4:50 AM MDT (10:50 UTC)
- Expired
- Jul 29, 2014, 5:45 AM MDT
- In force
- 55 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties De Baca County, NM, Guadalupe County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 51 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 2278 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493
WGUS55 KABQ 291050
FFWABQ
NMC011-019-037-041-291145-
/O.NEW.KABQ.FF.W.0034.140729T1050Z-140729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
450 AM MDT TUE JUL 29 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO
NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 545 AM MDT
* AT 448 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAINFAL FROM LARGE COMPLEX OF THUNDERSTORMS CENTERED ABOUT
18 MILES SOUTHWEST OF FORT SUMNER MOVING SLOWLY TOWARD THE EAST
AT 5 TO 10 MPH. RAINFALL RATES NEAR 2 INCHES PER HOUR CAN BE
EXPECTED AS THIS STORM COMPLEX IMPACTS SUMNER LAKE...FORT SUMNER...
TAIBAN AND SURROUNDING AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
&&
LAT...LON 3446 10451 3470 10438 3478 10435 3484 10424
3481 10415 3484 10395 3481 10378 3462 10374
3430 10375 3431 10399 3427 10413 3400 10431
3408 10440
$$
KJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:40 AM MDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 29, 3:40 AM MDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MDT TUE JUL 29 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAINS ACROSS THE EAST CENTRAL PLAINS THROUGH THE LATE MORNING HOURS TODAY BEFORE GRADUALLY DIMINISHING. STORM ACTIVITY THIS AFTERNOON AND EVENING WILL BE LESS THAN PREVIOUS DAYS AS DRIER AIR WORKS IN FROM THE WEST. A BACKDOOR COLD FRONT WILL ENTER THE NORTHEAST PLAINS WEDNESDAY AFTERNOON AND PUSH TO THE CONTINENTAL DIVIDE BY THURSDAY...WITH STRONG GAP WINDS DEVELOPING OVERNIGHT WEDNESDAY ALONG THE CENTRAL MOUNTAINS. THE FRONT WILL REINVIGORATE LOW LEVEL MOISTURE AND LEAD TO INCREASED SHOWER AND THUNDERSTORM ACTIVITY THURSDAY THROUGH MUCH OF THE WEEKEND. HEAVY RAINS FROM SLOW MOVING STORMS MAY PRODUCE FLASH FLOODING OVER RECENT BURN SCARS AND AREAS HAVING RECENTLY RECEIVED LARGE AMOUNTS OF RAIN. && .DISCUSSION... NATIONAL WEATHER SERVICE RADAR AND SATELLITE IMAGERY SHOW A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS THE EAST CENTRAL PLAINS THIS MORNING. IMPRESSIVE AND COLDEST CLOUD TOPS /-73C/ NOTED NEAR SANTA ROSA COMPLEX...AS WELL AS NEAR RUIDOSO. THE HRRR AND NAM12 MODELS DEPICT THESE STORMS CONGEALING THROUGH THE MORNING HOURS TODAY AND PRODUCING LARGE SWATHS OF HEAVY RAIN. A NEW FLASH FLOOD WATCH WILL BE ISSUED FOR TODAY COVERING MUCH OF THE EAST CENTRAL AND NORTHEAST PLAINS...AS WELL AS THE NORTHERN MOUNTAINS AND RECENT BURN SCARS. THESE AREAS HAVE SEEN LARGE AMOUNTS OF RAIN IN RECENT DAYS...AND WILL BE SUSCEPTIBLE TO FLASH FLOODING WITH ANY ADDITIONAL HEAVY RAINS. HOWEVER...CONFIDENCE NOT AS HIGH DUE TO PERSISTENT CLOUD COVERAGE INTO THE AFTERNOON AND EVENING HOURS THAT MAY LIMIT STORM DEVELOPMENT. ELSEWHERE...AS AN UPPER LEVEL WAVE MOVES AROUND THE HIGH...DRY AIR WILL BEGIN WORKING INTO WESTERN NM AND GENERALLY LOWER STORM COVERAGE...SO LOWERED POPS OVER THIS AREA. THE DRY AIR WILL REMAIN INTACT WEDNESDAY ACROSS WESTERN NEW MEXICO...KEEPING STORM ACTIVITY LESS THERE. AS THE WAVE EXITS THE STATE...A BACKDOOR COLD FRONT WILL ENTER NE NM WEDNESDAY AFTERNOON...BRINGING INCREASED MOISTURE AND STRONG WINDS. STORM ACTIVITY WILL INCREASE ACROSS THE NORTHERN MTS AND NORTHEAST PLAINS WEDNESDAY NIGHT AS A RESULT. THE FRONT WILL REACH THE CONTINENTAL DIVIDE BY THURSDAY MORNING...WITH STRONG WINDS EXPECTED THROUGH THE GAPS OF THE CENTRAL MOUNTAINS. WITH NEW FOUND MOISTURE...SHOWERS AND THUNDERSTORMS WILL REMAIN VERY ACTIVE THURSDAY THROUGH THE WEEKEND ACROSS WESTERN AND CENTRAL NM. MODELS INDICATE A SERIES OF WAVES ROUNDING THE UPPER LEVEL HIGH FRIDAY NIGHT INTO SATURDAY AND SUNDAY NIGHT INTO MONDAY. THIS EXTRA LIFT WILL ONLY INCREASE STORM ACTIVITY AND PROVIDE BETTER CONDITIONS FOR HEAVY RAINS...THUS FLASH FLOODING WILL REMAIN A MAJOR CONCERN. 24/41 && .FIRE WEATHER... NO SIGNIFICANT CHANGES TO THE OVERALL FORECAST PACKAGE...WITH FIRE WX CONCERNS REMAINING LOW. THE BIGGEST THREAT IS HEAVY RAINS POSSIBLE EACH DAY THAT COULD CAUSE FLASH FLOODING OVER RECENT BURN SCAR AREAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST THROUGH THE EARLY MORNING HOURS TODAY...ESPECIALLY ACROSS THE EAST CENTRAL PLAINS. AREAS OF LOW CLOUDS AND PATCHY FOG MAY DEVELOP ACROSS THE EAST BUT WILL BE SHORT LIVED. RESIDUAL CLOUD COVER OUT EAST AND DRIER AIR COMING INTO THE WEST WILL ACT TO DECREASE STORM ACTIVITY THIS AFTERNOON AND EVENING...MOST NOTABLY ACROSS THE WEST. THE UPPER LEVEL DISTURBANCE THAT IS SETTING OFF CONVECTION THIS MORNING WILL CONTINUE TO WORK AROUND THE HIGH AND EXIT THE STATE WEDNESDAY. THIS WILL ALLOW A BACKDOOR COLD FRONT TO ENTER THE NORTHEAST PLAINS WITH GUSTY WINDS AND INCREASED MOISTURE WEDNESDAY AFTERNOON AND EVENING. WHILE DRY AIR REMAINS OVER WESTERN NM...THE UPSLOPE FLOW AND INCREASED MOISTURE WILL LEAD TO MORE STORMS DEVELOPING OVER THE NORTHEAST PLAINS AND NORTHERN MTS WEDNESDAY EVENING. THE FRONT WILL REACH THE GAPS OF THE CENTRAL MOUNTAINS LATE WEDNESDAY NIGHT AND PUSH THROUGH BY MIDNIGHT. EXPECT STRONG WINDS IN THE TYPICAL GAP WIND LOCATIONS PERSISTING INTO THE MID MORNING HOURS THURSDAY. HUMIDITY RECOVERIES WILL IMPROVE ALONG WITH COOLER TEMPS. EXPECT LITTLE CHANGE IN THE OVERALL PATTERN THURSDAY THROUGH THE WEEKEND...WITH DAILY ROUNDS OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING. MODELS DEPICT ANOTHER SERIES OF WAVES ROUNDING THE UPPER LEVEL HIGH FRIDAY INTO SATURDAY AND SUNDAY INTO MONDAY. THESE WILL HELP INVIGORATE STORM ACTIVITY AND POTENTIALLY INCREASE THE THREAT FOR FLASH FLOODING. OTHERWISE...LITTLE CHANGE IS EXPECTED IN DAYTIME HIGHS...WITH THE WESTERN REMAINING NEAR TO SLIGHTLY BELOW NORMAL AND THE EAST BELOW TO WELL BELOW NORMAL. OVERNIGHT HUMIDITIES WILL FLUCTUATE DAY TO DAY...ESPECIALLY BASED ON OVERNIGHT CONVECTION...BUT GENERALLY REMAIN GOOD TO EXCELLENT MOST AREAS. 24 && .AVIATION... 06Z TAF CYCLE VERY ACTIVE AND HIGH IMPACT PERIOD FOR AVIATION THROUGH AT LEAST SUNRISE TUESDAY. THE UPPER LEVEL WAVE APPROACHING SLOWLY FROM THE WEST IS INTERACTING WITH MOIST UPSLOPE FLOW FROM THE CENTRAL MT CHAIN EASTWARD ACROSS THE PLAINS. TORRENTIAL RAINS ARE IMPACTING AREAS NEAR ROSWELL...WITH LOW TOPPED AND HIGHLY EFFICIENT RAIN PROCESSES ALONG THE EAST SLOPES. GUIDANCE DEVELOPS THE ENTIRE AREA OF CONVECTION CURRENTLY OVER THE EAST INTO WIDESPREAD MODERATE TO HEAVY RAINFALL DURING THE PREDAWN HOURS. DETERIORATED TAF CIGS TO NEAR 020 WITH RAIN AND MIST MOST OF THE NIGHT FOR KLVS...KTCC... AND KROW. FARTHER WEST POPCORN TYPE SHOWER ACTIVITY IS DRIFTING NORTH AROUND KABQ/KSAF WESTWARD INTO ARIZONA. ONLY INCLUDED VCSH SINCE RAIN FOOTPRINTS ARE SMALL AND ACTIVITY IS ISOLD IN NATURE AT THIS TIME. TOMORROW POSES A VERY TRICKY FORECAST WITH REGARD TO TIMING OF POTENTIAL REDEVELOPMENT OF CONVECTIVE ACTIVITY. LATEST GUIDANCE DOES NOT OFFER ANY CONFIDENCE...BUT WITH THE UPPER WAVE DIRECTLY OVERHEAD AND LOTS OF CLOUD COVER AND COOL TEMPS HAVE JUST GONE VCSH FOR NOW CENTRAL AND WEST. THE EAST MAY ACTUALLY NEVER REALLY CLEAR OUT FROM RAIN/STORM ACTIVITY UNTIL THE UPPER WAVE DEPARTS THE REGION. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 85 62 89 62 / 50 20 20 20 DULCE........................... 76 51 82 51 / 70 30 30 40 CUBA............................ 78 55 83 54 / 80 30 20 40 GALLUP.......................... 81 57 85 58 / 30 20 10 20 EL MORRO........................ 79 54 83 54 / 40 30 20 30 GRANTS.......................... 80 55 84 55 / 50 20 20 40 QUEMADO......................... 80 57 84 57 / 30 20 10 20 GLENWOOD........................ 86 58 90 59 / 30 20 20 20 CHAMA........................... 71 47 76 47 / 90 50 60 50 LOS ALAMOS...................... 77 58 82 56 / 90 30 30 40 PECOS........................... 75 55 80 53 / 90 30 50 50 CERRO/QUESTA.................... 71 51 74 51 / 90 50 40 50 RED RIVER....................... 64 45 65 43 / 90 70 50 60 ANGEL FIRE...................... 67 43 70 43 / 90 50 50 50 TAOS............................ 73 51 78 51 / 70 40 30 50 MORA............................ 73 51 75 50 / 90 40 50 50 ESPANOLA........................ 80 58 85 57 / 70 30 20 30 SANTA FE........................ 77 59 82 57 / 80 30 30 50 SANTA FE AIRPORT................ 79 58 85 57 / 70 30 20 40 ALBUQUERQUE FOOTHILLS........... 83 65 88 62 / 70 30 20 40 ALBUQUERQUE HEIGHTS............. 85 67 90 64 / 60 30 20 30 ALBUQUERQUE VALLEY.............. 87 65 92 62 / 50 30 20 30 ALBUQUERQUE WEST MESA........... 85 66 90 63 / 60 30 20 30 LOS LUNAS....................... 87 63 92 61 / 50 30 20 30 RIO RANCHO...................... 84 65 89 63 / 60 30 20 30 SOCORRO......................... 87 68 93 65 / 50 30 20 30 SANDIA PARK/CEDAR CREST......... 79 60 85 55 / 70 40 20 50 TIJERAS......................... 81 61 86 57 / 70 30 20 40 MORIARTY/ESTANCIA............... 80 56 85 54 / 70 30 20 50 CLINES CORNERS.................. 79 58 82 53 / 70 30 20 50 GRAN QUIVIRA.................... 80 61 86 57 / 70 30 20 50 CARRIZOZO....................... 83 64 88 61 / 30 20 20 40 RUIDOSO......................... 77 56 83 52 / 60 40 30 50 CAPULIN......................... 73 57 69 53 / 80 80 50 50 RATON........................... 75 57 70 55 / 70 60 40 50 SPRINGER........................ 77 57 74 55 / 70 40 30 50 LAS VEGAS....................... 76 55 77 52 / 70 40 30 50 CLAYTON......................... 79 62 73 56 / 70 70 40 40 ROY............................. 76 60 74 56 / 70 50 30 50 CONCHAS......................... 85 66 85 62 / 60 40 30 40 SANTA ROSA...................... 84 65 84 60 / 70 40 30 40 TUCUMCARI....................... 86 67 85 61 / 70 40 20 40 CLOVIS.......................... 84 64 87 60 / 60 40 20 40 PORTALES........................ 86 65 89 61 / 60 30 20 40 FORT SUMNER..................... 86 66 89 62 / 60 40 20 40 ROSWELL......................... 91 68 96 66 / 30 20 10 30 PICACHO......................... 83 63 91 61 / 40 30 20 50 ELK............................. 80 61 86 58 / 50 50 30 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES... NMZ512>515-523-526>534-537-539. FLASH FLOOD WATCH UNTIL 6 AM MDT EARLY THIS MORNING FOR THE FOLLOWING ZONES...NMZ521-522-524-535-536-538-540. FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES... NMZ510-511-516. &&
Hazardous weather outlook, Jul 28, 5:48 AM MDT, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT MON JUL 28 2014 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 548 AM MDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ANOTHER VERY ACTIVE PERIOD OF THUNDERSTORMS IS EXPECTED TODAY AND TONIGHT...WITH LOCALLY HEAVY RAINFALL A GOOD BET OWING TO SLOW CELL MOVEMENT AND COLLIDING OUTFLOW BOUNDARIES. THE MOST WIDESPREAD HEAVY THUNDERSTORM RAINS WILL OCCUR ACROSS THE WESTERN AND NORTHERN MOUNTAINS AS WELL AS AREAS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. ADDITIONAL HEAVY RAIN WILL LIKELY SPREAD TO THE NORTHEAST QUARTER OF THE STATE ONCE AGAIN THIS EVENING...IMPACTING AREAS THAT RECEIVED FLOODING RAINFALL THIS PAST NIGHT. WHILE THE MAIN THREAT FROM TODAY/S STORMS WILL BE HEAVY RAIN... A FEW STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO DIME SIZE AND WIND GUSTS BETWEEN 40 AND 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST MAINLY DURING THE AFTERNOON AND NIGHTTIME HOURS OVER NORTHERN AND CENTRAL NEW MEXICO. SLOW MOVEMENT OF STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH. THE TUESDAY THROUGH THURSDAY PERIOD COULD BE ESPECIALLY ACTIVE AS THE AFFECTS OF SURFACE FRONTS AND WEAK DISTURBANCES ENHANCE STORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:22 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 113 min |
| Jul 28, 7:12 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 93 min |
| Jul 28, 7:37 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| Jul 28, 7:44 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 91 min |
| Jul 28, 8:37 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| Jul 28, 9:11 PM MDT | Areal Flood Advisory | ABQ | Colfax | 109 min |
| Jul 28, 9:32 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 118 min |
| Jul 28, 10:16 PM MDT | Areal Flood Advisory | ABQ | Chaves | 4 hr |
| Jul 28, 11:33 PM MDT | Areal Flood Advisory | ABQ | Torrance | 4 hr |
| Jul 28, 11:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 4 hr |
| Jul 29, 1:11 AM MDT | Areal Flood Advisory | ABQ | Chaves | 109 min |
| Jul 29, 1:17 AM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Jul 29, 2:13 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 29, 2:17 AM MDT | Areal Flood Advisory | ABQ | Chaves | 88 min |
| Jul 29, 2:26 AM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay | 3 hr |
| Jul 29, 2:27 AM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 108 min |
| Jul 29, 2:47 AM MDT | Flash Flood Warning | ABQ | Guadalupe, Quay | 3 hr |
| Jul 29, 2:53 AM MDT | Flash Flood Warning | ABQ | Guadalupe | 3 hr |
| Jul 29, 3:53 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 3 hr |
| Jul 29, 5:47 AM MDT | Flash Flood Warning | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 118 min |
| Jul 29, 5:59 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 2 hr |
| Jul 29, 7:26 AM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 2 hr |
| Jul 29, 7:53 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Quay, Roosevelt | 112 min |
| Jul 29, 9:34 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Harding, Lincoln and 3 more | 4 hr |
| Jul 29, 1:32 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| Jul 29, 2:49 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 3 hr |
| Jul 29, 3:31 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Jul 29, 3:33 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 29, 4:17 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Jul 29, 4:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jul 29, 4:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 113 min |
| Jul 29, 4:46 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln | 119 min |
| Jul 29, 5:42 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Lincoln | 3 hr |
| Jul 29, 5:50 PM MDT | Special Weather Statement | ABQ | Valencia | 25 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.